# SDR UALA2013060603925

- Difficulty date: June 5, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,968 hours, 23,435 cycles
- Engine: Pwa PW2040
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Broken
- Location: Apu Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE APU FLEX DUCT INBD CLAMP BROKEN.  INSTALLED NEW CLAMP, LEAK CHECKED OK.
